MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. 54" EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. 54" EVOLUTION TRANSFER CARRIAGE
Model Number AX082020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that while an employee was operating their evolution transfer carriage, it became unstable and fell to the floor.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the transfer carriage and found that the loading car and transfer carriage were damaged.The transfer carriage and loading car have been removed from service pending repairs.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The technician made the necessary repairs to the loading car subject of the reported event.The loading car was tested, found to be operating according to specification, and returned to service.However, in lieu of repairing the transfer carriage, the user facility will be provided with a replacement.No additional issues have been reported.

Brand Name
54" EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14110992
Report Number3005899764-2022-00013
Device Sequence Number6229712
Product Code FLE
UDI-Device Identifier00724995150358
UDI-Public00724995150358
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX082020003
Device Catalogue NumberAX082020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
03/15/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date07/21/2022
09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown